Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 643653, 12 pages
http://dx.doi.org/10.1155/2012/643653
Research Article

A Linear Transformation Approach for Estimating Pulse Arrival Time

1Department of Biomedical Engineering, Hanyang University, 222 Wangsimni-ro Seongdong-gu, Seoul 133-791, Republic of Korea
2Family Medicine, College of Medicine, Hanyang University, 222 Wangsimni-ro Seongdong-gu, Seoul 133-791, Republic of Korea

Received 31 October 2011; Revised 10 January 2012; Accepted 20 January 2012

Academic Editor: Pedro Serranho

Copyright © 2012 Dohyun Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dohyun Kim, Jong-Hoon Ahn, Jongshill Lee, Hoon Ki Park, and In Young Kim, “A Linear Transformation Approach for Estimating Pulse Arrival Time,” Journal of Applied Mathematics, vol. 2012, Article ID 643653, 12 pages, 2012. https://doi.org/10.1155/2012/643653.